# SDR SIMA1532

- Difficulty date: June 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- Aircraft time: 16,508 hours, 18,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: S5367800821602
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND RIGHT AFT CARGO ZEE MEMBER CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED ZEE MEMBER IAW SRM 51-25-03.  (X)
